MAUDE Adverse Event Report: AMSINO INTERNATIONAL, INC. AMSAFE ® PRE-FILLED NORMAL SALINE FLUSH SYRINGE; SALINE, VASCULAR ACCESS FLUSH

AMSINO INTERNATIONAL, INC. AMSAFE ® PRE-FILLED NORMAL SALINE FLUSH SYRINGE; SALINE, VASCULAR ACCESS FLUSH
Model Number 1
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Flush plunger broke off the back while trying to administer medications and spilled.

Brand Name
AMSAFE ® PRE-FILLED NORMAL SALINE FLUSH SYRINGE
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
AMSINO INTERNATIONAL, INC.
708 corporate center dr.
pomona CA 91768
MDR Report Key24031472
Report Number24031472
Device Sequence Number10388313
Product Code NGT
UDI-Device Identifier30704411015141
UDI-Public(01)30704411015141
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
Report Date (Section F) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberIVF1010TM
Device Lot Number203009TH
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/18/2025